RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Gromov, Vitalii Petrovich

Statistics Math-Net.Ru
Total publications: 21
Scientific articles: 21

Number of views:
This page:759
Abstract pages:3345
Full texts:1258
References:172
Professor
Doctor of physico-mathematical sciences (1971)

http://www.mathnet.ru/eng/person18482
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/232307

Publications in Math-Net.Ru
2007
1. V. P. Gromov, “Cauchy Problem for Convolution Equations in Spaces of Analytic Vector-Valued Functions”, Mat. Zametki, 82:2 (2007),  190–200  mathnet  mathscinet  elib; Math. Notes, 82:2 (2007), 165–173  isi  scopus
2003
2. V. P. Gromov, “Completeness of the System of Values of a Holomorphic Vector Function in Fréchet Spaces”, Mat. Zametki, 73:6 (2003),  827–840  mathnet  mathscinet  zmath; Math. Notes, 73:6 (2003), 783–795  isi  scopus
2002
3. V. P. Gromov, “The order and type of operators and entire vector-valued functions”, Fundam. Prikl. Mat., 8:3 (2002),  689–703  mathnet  mathscinet  zmath
1999
4. V. P. Gromov, “Analogs of Taylor series”, Fundam. Prikl. Mat., 5:3 (1999),  801–808  mathnet  mathscinet  zmath
1986
5. V. P. Gromov, “Order and type of linear operator and series expansion in eigenfunctions”, Dokl. Akad. Nauk SSSR, 288:1 (1986),  27–31  mathnet  mathscinet  zmath
1983
6. V. P. Gromov, “Cyclic elements of the differentiation operator in spaces of analytic functions”, Mat. Zametki, 33:4 (1983),  529–538  mathnet  mathscinet  zmath; Math. Notes, 33:4 (1983), 271–276  isi
1982
7. V. P. Gromov, “On expansions in eigenelements of a linear operator”, Dokl. Akad. Nauk SSSR, 265:2 (1982),  281–284  mathnet  mathscinet  zmath
8. V. P. Gromov, “Series of Dirichlet type in locally convex spaces”, Mat. Zametki, 31:6 (1982),  889–897  mathnet  mathscinet  zmath; Math. Notes, 31:6 (1982), 449–454  isi
1972
9. V. P. Gromov, “A certain class of functional equations”, Differ. Uravn., 8:3 (1972),  473–485  mathnet  mathscinet  zmath
1970
10. V. P. Gromov, “Representation of functions of several complex variables by functional series”, Izv. Akad. Nauk SSSR Ser. Mat., 34:1 (1970),  134–144  mathnet  mathscinet  zmath; Math. USSR-Izv., 4:1 (1970), 135–145
11. V. P. Gromov, “On the representation of functions by Dirichlet double series”, Mat. Zametki, 7:1 (1970),  53–61  mathnet  mathscinet  zmath; Math. Notes, 7:1 (1970), 33–37
1969
12. V. P. Gromov, “On the representation of entire functions of two complex variables by functional series of Dirichlet type”, Izv. Akad. Nauk SSSR Ser. Mat., 33:1 (1969),  163–173  mathnet  mathscinet  zmath; Math. USSR-Izv., 3:1 (1969), 155–165
1968
13. V. P. Gromov, “Sequences of linear aggregates of functions of several complex variables”, Dokl. Akad. Nauk SSSR, 180:4 (1968),  778–781  mathnet  mathscinet  zmath
14. V. P. Gromov, “On the representation of arbitrary functions of two complex variables by double functional series of Dirichlet type”, Izv. Akad. Nauk SSSR Ser. Mat., 32:3 (1968),  621–632  mathnet  mathscinet  zmath; Math. USSR-Izv., 2:3 (1968), 573–584
1967
15. V. P. Gromov, “Series of Dirichlet polynomials of several complex variables”, Dokl. Akad. Nauk SSSR, 173:5 (1967),  999–1001  mathnet  mathscinet  zmath
16. V. P. Gromov, “On uniqueness theorems for harmonic functions in a cylinder”, Izv. Akad. Nauk SSSR Ser. Mat., 31:2 (1967),  355–360  mathnet  mathscinet  zmath; Math. USSR-Izv., 1:2 (1967), 341–347
1965
17. V. P. Gromov, “On the growth of functions defined by series of the form $\sum_1^\infty d_nf(\lambda_nz)$”, Mat. Sb. (N.S.), 67(109):2 (1965),  190–209  mathnet  mathscinet  zmath
18. V. P. Gromov, “On the completeness of certain systems of analytic functions in a domain”, Mat. Sb. (N.S.), 66(108):2 (1965),  204–214  mathnet  mathscinet  zmath
1963
19. V. P. Gromov, “Completeness of systems of analytic functions in a domain”, Mat. Sb. (N.S.), 62(104):3 (1963),  320–334  mathnet  mathscinet  zmath
20. V. P. Gromov, “On the series $\sum_{n=1}^\infty d_nf(\lambda_nz)$”, Mat. Sb. (N.S.), 61(103):3 (1963),  272–290  mathnet  mathscinet  zmath
1962
21. V. P. Gromov, “On series with respect to the system $\{f(\lambda_nz)\}$”, Dokl. Akad. Nauk SSSR, 144:1 (1962),  23–26  mathnet  mathscinet  zmath
1961
22. V. P. Gromov, “The completeness of systems of derivatives of an analytic function”, Izv. Akad. Nauk SSSR Ser. Mat., 25:4 (1961),  543–556  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019